JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 1, Article 22
Certain Classes of Analytic Functions Involving Salagean Operator

    Authors: S. Sümer Eker, Shigeyoshi Owa,  
    Keywords: Salagean operator, coefficient inequalities, distortion inequalities, extreme points, integral means, fractional derivative.  
    Date Received: 21/03/07  
    Date Accepted: 27/12/08  
    Subject Codes:


    Editors: Gabriela Kohr,  

Using Salagean differential operator, we study new subclasses of analytic functions. Coefficient inequalities and distortion theorems and extreme points of these classes are studied. Furthermore, integral means inequalities are obtained for the fractional derivatives of these classes.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login